Beechams Max Strength All in One Cold and Flu Capsules (16)

£5.15

  • For The Relief Of Cold Or Flu
  • Active Ingredients: Paracetamol, Phenylephrine & Guaifenesin
  • Buy With Confidence From UK Registered Pharmacy

Beechams Max Strength All in One Capsules are used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness.

In stock

SKU: Beechams Max Strength All in One Cold and Flu Capsules (16) Categories: , , , , ,

Discreet Packaging

UK Based

Medication

Beechams Max Strength All in One Cold and Flu Capsules

What Are Beechams Max Strength All in One Cold and Flu Capsules And What Are They Used For

Beechams Max Strength All in One Capsules are used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. They can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

There are other things you can do at home while using Beechams Max Strength All in One this includes getting lots of rest and drinking plenty of fluid.

you should see your GP if:

  • you have had a cough for more than 3 weeks (persistent cough)
  • your cough is very bad or quickly gets worse – for example, you have a hacking cough or cannot stop coughing
  • you feel very unwell
  • you have chest pain
  • you’re losing weight for no reason
  • the side of your neck feels swollen and painful (swollen glands)
  • you find it hard to breathe
  • you have a weakened immune system – for example, because of chemotherapy or diabetes

See more information on a coughs and colds on the NHS website.

Before You UseBeechams Max Strength All in One Cold and Flu Capsules

Do not take Beechams Max Strength All in One Capsules

  • if you have ever had an allergic reaction to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients
  • if you have kidney or liver problems (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease
  • if you have phaeochromocytoma or glaucoma
  • if you are taking tricyclic antidepressants or if you are taking or if you have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression
  • if you are taking beta-blockers (e.g. atenolol).
  • Do not take anything else containing paracetamol while taking this medicine

How To Use Beechams Max Strength All in One Cold and Flu Capsules

Adults aged 16 years and over:

  • 2 capsules every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period

Do not give to children under 16 years

Beechams Max Strength All in One Cold and Flu Capsules Ingredients

Active ingredients Each capsule contains Paracetamol 500 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 6.1 mg. Other ingredients Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E 104), indigo carmine (E 132), erythrosine (E 127) and titanium dioxide (E 171).

If there is anything else we can assist you with please feel free to contact our helpful customer service team on info@mypharmacy.co.uk

See our other cough and cold remedies here at My Pharmacy

 

 

Further Information